# SDR HNAA2023081000307

- Difficulty date: August 10, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 41,875 hours, 37,192 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ABNORMAL CABIN ALTITUDE INDICATION AT 30000 FT. CABIN ALTITUDE INDICATION READ UP TO 14,800 FT.   FOUND ECS SLEEVE ON #1 CONDENSER MIXER LEAKING. R/R'D IAW AMM 21-51-04. R/R'D DIGITAL CONTROLLER IAW AMM 21-31-01. OPS CHECKS GOOD.
